MathSciNet Relay Station
MathSciNet bibliographic data
MR2306634 (2008h:49016) 49K15 (49-04 49J52 70M20 70Q05)
Bonnard, Bernard; Caillau, Jean-Baptiste; Trélat, Emmanuel Second order optimality conditions in the smooth case and applications in optimal control. ESAIM Control Optim. Calc. Var. 13 (2007), no. 2, 207–236 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement